# SDR 20001218SH006

- Difficulty date: June 29, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N164AC
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Aircraft time: 10,847 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Arm
- Part number: 6511207101041
- Condition: Cracked
- Location: Tail Rotor
- Component: Tail Rotor Head, Skrsky
- Component part number: 6511007000019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM ASSEMBLY HAD CRACK INDICATION ON OUTBOARD MOUNTING LUG EXTENDING FROM .256 INCH/.252 INCH DIAMETER THROUGH HOLE TO .34 INCH RADIUS.  CIRCUMSTANCES UNDER WHICH CRACKING OCCURRED ARE UNKNOWN.  POSSIBLE CAUSE IS FROM FRETTING MOVEMENT BETWEEN SLEEVE MOUNTING EARS, AND ARM ASSY MOUNTING LUGS.  ALL THROUGH HOLES OF BOTH SLEEVE AND ARM ASSY MET BLUEPRINT REQUIREMENTS .256 INCH/.252 INCH DIAMETER.  (X)
